skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on March 17, 2020

Title: Nonsaturating large magnetoresistance in the high carrier density nonsymmorphic metal CrP

Authors:
; ; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1501694
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 99 Journal Issue: 12; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Niu, Q., Yu, W. C., Aulestia, E. I. Paredes, Hu, Y. J., Lai, Kwing To, Kotegawa, H., Matsuoka, E., Sugawara, H., Tou, H., Sun, D., Balakirev, F. F., Yanase, Y., and Goh, Swee K. Nonsaturating large magnetoresistance in the high carrier density nonsymmorphic metal CrP. United States: N. p., 2019. Web. doi:10.1103/PhysRevB.99.125126.
Niu, Q., Yu, W. C., Aulestia, E. I. Paredes, Hu, Y. J., Lai, Kwing To, Kotegawa, H., Matsuoka, E., Sugawara, H., Tou, H., Sun, D., Balakirev, F. F., Yanase, Y., & Goh, Swee K. Nonsaturating large magnetoresistance in the high carrier density nonsymmorphic metal CrP. United States. doi:10.1103/PhysRevB.99.125126.
Niu, Q., Yu, W. C., Aulestia, E. I. Paredes, Hu, Y. J., Lai, Kwing To, Kotegawa, H., Matsuoka, E., Sugawara, H., Tou, H., Sun, D., Balakirev, F. F., Yanase, Y., and Goh, Swee K. Mon . "Nonsaturating large magnetoresistance in the high carrier density nonsymmorphic metal CrP". United States. doi:10.1103/PhysRevB.99.125126.
@article{osti_1501694,
title = {Nonsaturating large magnetoresistance in the high carrier density nonsymmorphic metal CrP},
author = {Niu, Q. and Yu, W. C. and Aulestia, E. I. Paredes and Hu, Y. J. and Lai, Kwing To and Kotegawa, H. and Matsuoka, E. and Sugawara, H. and Tou, H. and Sun, D. and Balakirev, F. F. and Yanase, Y. and Goh, Swee K.},
abstractNote = {},
doi = {10.1103/PhysRevB.99.125126},
journal = {Physical Review B},
number = 12,
volume = 99,
place = {United States},
year = {2019},
month = {3}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on March 17, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865